# SDR REXA2017050600584

- Difficulty date: May 6, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 21,611 hours, 13,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 22R AT BS 333 CORRODED.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-06, AND 51-42-21.
